ApoHealth Fexofenadine 180mg 50 Tablets
ApoHealth Fexofenadine 180mg 50 Tablets
ApoHealth
$24.99

Fexofenadine 180mg tablets by ApoHealth come in pack of 10, 30, 50 and 70 tablets. Each tablet contains 180mg of fexofenadine hydrochloride, which is useful in relieving symptoms associated with hayfever, rashes & hives.

* If you purchase a PHARMACY MEDICINE our friendly Pharmacist will call you to confirm it is the right product for your needs.

** Please note this product has a maximum order quantity of 1. Thank you.

Size:
50 Tablets
Fexofenadine 180mg tablets by ApoHealth come in pack of 10, 30, 50 and 70 tablets. Each tablet contains 180mg of fexofenadine hydrochloride, which is useful in relieving symptoms associated with hayfever, rashes & hives.
Adults and Children over 12 years: Take 1 tablet once daily as required. Children under 12 years of age: Do not use this medicine.
This medicine may not be right for you. Read the label before purchase. Follow the directions for use. If symptoms persist, talk to your healthcare professional. Do not use: - In children under 12 years of age - If foil blister seal is broken - If you are pregnant or breast feeding, speak to your Doctor or Pharmacist before taking this medicine
Fexofenadine hydrochloride 180mg
Store below 25°C